# SDR ASAA2017071521390

- Difficulty date: July 15, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,713 hours, 10,125 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: AV16E1209D
- Part serial: AA156515
- Condition: Faulted
- Location: Lt Wing
- Part time: 29,976 hours, 9,019 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON ATTEMPTED START. STAYED ILLUMINATED, NO RESTART ATTEMPTED.  ACFT GROUNDED.  REMOVED AND REPLACED APU SHUTOFF VALVE IAW AMM 28-25-02, APU OPS CHECKED GOOD AND APU CURRENT STATUS SHOWS NO FAULTS.  VERIFIED INSTALLED APU SHUTOFF VALVE.
